| Model Number |
7601-05034 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Pain (1994); Neck Pain (2433)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device remains implanted.
Event or Problem Description
A company representative reported that two yukon polyaxial screws at t1 fractured post-operatively.The patient reported experiencing neck pain.Revision surgery is not planned.This report captures the first of two fractured screws.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description